# SDR CA050121003

- Difficulty date: January 14, 2005
- Submitted: March 3, 2005
- Operation: General aviation
- Make and model: Boeing 737242C
- Aircraft time: 57,277 hours
- Engine: Pwa JT8D9A
- System (JASC): 3411 · Pitot/Static System
- Part: Quick Disconnect
- Condition: Failed
- Location: Pitot Line
- Component: Pitot Line
- Component part number: 66024F224Q160
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) AC ENCOUNTERED AUTOPILOT, STATIC AIR TEMP INDICATION ANOMALIES.  AUTOPILOT PITCH, ROLL COMPUTERS ALONG WITH 3 AIR DATA COMPUTERS (ADC). FOUND PITOT LINE QUICK DISCONNECT TO ADC HAD FAILED.  INTERNAL BARREL THAT OPENS PITOT LINE TO ADC HAD FAILED. LINE SEALED, WOULD NOT ALLOW PITOT PRESS TO ENTER THE ADC.  RESULTS WAS PITOT INFO USED BY ADC FOR AUTOPILOT GAIN CNTRL, SAT CALCULATION WAS NOT AVAILABLE.  FIT NOTED THAT AIRSPEED PROBLEMS WERE NOT RECORDED AS MACH AIRSPEED IND WAS STRICTLY PNEUMATIC.  NOT INPUT OR SERVO FROM ADC FOR AIRSPEED INFO.  SNAG MANIFESTED ITSELF AS AUTOPILOT, SAT RELATED ALONE.  PITOT STATIC CKS DID NOT SHOW PRBLM FOR LEAKAGE OR AIRSPEED INFO.  LINE WAS REPLACED, AC OPERATED NORMALLY.
